# SDR AALA202001279036

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 38,505 hours, 13,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3497
- Condition: Burned
- Location: Extract
- Part time: 57,624 hours, 2,425 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.   FLT 340 FLIGHT CREW HEARD A AIR NOISE IN COCKPIT FOLLOWED BY SMOKE COMING FROM RIGHT SIDE OF COCKPIT.  EXTRACT BLOWER FANS WENT OFF.  ECAM MESSAGES APPEARED  LANDED ASAP.  EMERGENCY WAS DECLARED.  REPLACED THE EXTRACT FAN AND EXTRACT SMOKE DETECTOR IAW AMM 21-26-51 AND 26-15-15. AVIONICS VENT FILTER ALSO REPLACED IAW AMM 21-26-43.
